# SDR FDEA201512274099

- Difficulty date: December 27, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 64,928 hours, 15,205 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4059001908
- Part serial: 91020282
- Condition: Inoperative
- Location: Nr 2 Fcc
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, FCC 2 B DATA FAULT, LEVEL TWO ALERT DISPLAYED.  QRH PROCEDURE APPLIED.  CURRENT FAULT ON SENSOR READ OUT SHOWS FCC 2 FAULTED.  FCC 2 CURRENT FAULT SHOWS FCC 2 FAULTED.  CARRIED OUT INSPECTION AT FCC 2 AVIONICS RACK BACK SHELL SOCKET PINS & WIRES CONDITIONS, NO FAULT FOUND.  R & R FCC 2 ASSEMBLY IAW AMM 22-01-03-4.  PERFORMED FCC -1 & FCC-2 AFS CAT III B, RTS TEST IAW AMM 22-00-00-5, ALL TEST PASSED.  ACFT OK FOR SERVICE.
